# SDR UPS06448663

- Difficulty date: November 7, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rws 405
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING REAR SPAR WEB WS 405 STIFFENER THE SECOND MOST UPPER HOLE FOUND CRACK RUNNING UP APPROX 1 INCH.  RIGHT WING REAR SPAR WEB WS 405 STIFFENER UPPER PORTION REPAIRED AS PER SRM 51-40-04 FIG 3.
